# SDR IPXA2017083021168

- Difficulty date: August 11, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP08323
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL 231HF DELAMINATED.  REPAIRED THE FLOOR PANEL IAW EA 011-5310-01-A6954, REV IR, AND EO MD11-5310-65459-A.   MAJOR.
